Join the 'Electroconvulsive Therapy' group to help and get support from people like you.
Electroconvulsive Therapy Questions
Related terms: ECT
We found 29 questions associated with the 'Electroconvulsive Therapy' topic.
Posted 4 Nov 2016 by Nikjen • 0 answers
And was wondering if my immune systems is lowered with this drug. As I'm under the impression I've to be careful picking up certain things. Like flu ect
Posted 9 Oct 2016 by Kimberly47 • 0 answers
Tried me on a few mesd's and now act like they don't care or I'm crazy. Sometime's I can't eat , sometime's it's just soft food, yogurt, cream soup, ice cream ect... The pain sometime is unbearable . Have had to go to the ER a few time because it was so bad. ...
Posted 21 Sep 2016 by Brit1224 • 0 answers
I am confused as to why so many people have horrible experiences with paragard. Like weight gain, headaches, ect. If the paragard is zero hormones, why are all these "side effects" happening? Is it because people were on hormonal birth control prior and now your bodies are adjusting to ...
Zoloft - Hi I am new here I would like to ask this question because I was never clear about this so?
Posted 18 Aug 2016 by PTSD79 • 4 answers
... LUSTRAL (Sertraline) the original their Generics their Samples ect Generics and Samples they have the same benefits? i mean the active ingredient is the same in all? Please i just want to know the truth straight away i just want to clear this doubt thats all Thanks for your help
Posted 17 Aug 2016 by 4everduck • 4 answers
... Ssri, mood stabilizers, I even tried vagus nerve stimulation (not for me) ECT has always been the best option, but I have to hit rock bottom - tried seroquel, gained ridiculous amount of weight, ability, jumpy muscles- I felt both were effective but the side effects were intolerable, I ...
Posted 15 Aug 2016 by mrowen • 1 answer
Posted 26 Jul 2016 by NYCREINA • 0 answers
... have told me the coumadin has destroyed my teeth bone ect.. 2 of my teeth broke
Posted 31 Jan 2016 by Cameron1206 • 2 answers
My tooth it self does not hurt.But I feel the pain around my mouth so it's like my tooth is hurting I can eat just fine drink drink ect but at bed time I sleep with my mouth open and i try not to and the pain get worse .What could this be and can I take while pregnant?
Posted 4 Mar 2016 by White truffle • 0 answers
Wanted to improve same facial skin conditions such as scars and clarity ect... Wanted to know if taking Gilenya will impair healing and colegen building ect??? I understand that if I get infections that it may take longer to get better or may get worse so I am very hygienic with procedures and take ...
Posted 7 Feb 2016 by Daniella48 • 0 answers
My child is 5 years old his doctor told me I should give him 1/2 to 1 ml of quillivant xr on a prn basis,I can't find any long term effects on this medicine
Posted 11 Nov 2015 by Depression Warrior • 10 answers
Have been on the circuit with meds, Abilify, Seroquel, etc, Went through 8 sessions of ECT, with no positive response. Have been on Zoloft since 1992 but in the past 9 months something happened and now I'm back to square 1? Dr has put me on Latuda, 80mg and been on that for 3 weeks now, not ...
Sex - I am 67years I have had operations for lower bowel cancer ,since then I take pills ect to get?
Posted 21 Oct 2015 by Johnny jet • 1 answer
... an erection when I organism there isn't any sperm but it seems to go into my bladder,and it shows when I wee ,can this cause me any medical problems
Posted 20 Jun 2015 by Felicia85 • 2 answers
Her meltdowns are extreme she pulls hair smashed her head against walls kicks bites ect she does this to herself and others it goes for over half an hour at a time and happens more than 5 times a day, I've tried everything diet wise and I'm on the verge of loosing it. My family is ...
Posted 7 May 2015 by mentally ill • 1 answer
... diagnosed with schizophrenia. I have borderline personality and possibly bipolar 2. I've been on almost every med, anti psychotic and anti depressant. I also received weekly ECT treatments for 6 months. My memory is horrible. I just got done reading a lot of the side effects and drug ...
Posted 24 Nov 2014 by Beesleeree • 5 answers
... medications at all? I mean none of them. No SSRI's, no SNRI's, none of the anti-psychotics. Have been on seemingly every drug there is over the past 15 years. MD is starting to talk about ECT. Anyone else in this position?